Practical identifiability of mathematical models of biomedical processes Научная публикация
Журнал |
Journal of Physics: Conference Series
ISSN: 1742-6588 , E-ISSN: 1742-6596 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2021, Том: 2092, Номер: 1, Страницы: 012014 Страниц : 1 DOI: 10.1088/1742-6596/2092/1/012014 | ||||||||
Авторы |
|
||||||||
Организации |
|
Библиографическая ссылка:
Kabanikhin S.
, Bektemesov M.
, Krivorotko O.
, Bektemessov Z.
Practical identifiability of mathematical models of biomedical processes
Journal of Physics: Conference Series. 2021. V.2092. N1. P.012014. DOI: 10.1088/1742-6596/2092/1/012014 Scopus OpenAlex
Practical identifiability of mathematical models of biomedical processes
Journal of Physics: Conference Series. 2021. V.2092. N1. P.012014. DOI: 10.1088/1742-6596/2092/1/012014 Scopus OpenAlex
Идентификаторы БД:
Scopus: | 2-s.20-85123993586 |
OpenAlex: | W4226439318 |
Цитирование в БД:
БД | Цитирований |
---|---|
OpenAlex | 3 |